CSpace
非自治阶段结构捕食系统的持续生存
刘会民1; 陈兰荪2
2002
Source Publication纯粹数学与应用数学
ISSN1008-5513
Volume018Issue:001Pages:79
Abstract研究了非自治阶段结构捕食幼年系统解的持久性,得到了该系统持续生存和全局吸引的条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41272
Collection中国科学院数学与系统科学研究院
Affiliation1.鞍山师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘会民,陈兰荪. 非自治阶段结构捕食系统的持续生存[J]. 纯粹数学与应用数学,2002,018(001):79.
APA 刘会民,&陈兰荪.(2002).非自治阶段结构捕食系统的持续生存.纯粹数学与应用数学,018(001),79.
MLA 刘会民,et al."非自治阶段结构捕食系统的持续生存".纯粹数学与应用数学 018.001(2002):79.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘会民]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘会民]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘会民]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.